# SDR UPS08M54060

- Difficulty date: November 28, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: ACA3822512
- Part serial: 48768
- Condition: Cracked
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 11 INCH CRACK IN RT EDGE OF RT FWD A/C DOOR.  REPAIRED PER EO C5240-31269 REPAIR DOUBLER.
